# SDR SIMA20171128004

- Difficulty date: November 28, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 32,087 hours, 27,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 6100928
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH EMERGANCY EXIT EMERGANCY LIGHT AND LAST CEILING PANEL EMERGANCY LIGHT INOP-C/A-REPLACED CEILING PANEL LIGHT BULB IAW AMM 33-50-08 AND RESET CANNON PLUG ON #4 INVERTER IAW AMM 33-50-11. PERFORMED OPERATIONAL CHECK OF THE EMERGANCY LIGHTING SYSTEM IAW AMM 33-50-00-700-801. OPS CHECK GOOD.
